I've been getting more and more irregular heart palpitations since I stopped taking Toporil (I'm still on Lexapro and Klonopin). It can happen at any time - but usually when I'm sitting on the couch. I've had a chest x-ray, lab, EKG and a stress test - everything came out cool. It seems like I have it more when I'm inactive.
During the weeks since my first anxiety attack, I felt a lot of tightening in the chest. That tightening is gone - along with a lot of the chest pain associated with it. But now, the palpitations just feel like a tickle. But it's annoying because I'm afraid it could be a sign of something worse. I most likely should call my doctor, but that's another two days away.
Any help would be greatly appreciated. Does anyone else have this issue with their anxiety?
Point of note - when I am distracted - like when I'm writing this post, I don't seem to have it - and as far as exercise - I've been able to work out with no problems. I just did a 90 minute bikram(sp?) hot yoga class with no issues today and yesterday, I lifted weights with no problems.
Your post sounds exactly like the problem I've been having lately. When I'm distracted (walking, having a conversation, playing with my kids, etc.) I don't notice them. When I'm sitting down and still (mostly going to bed at night) I feel like my heart is going to leap out of my chest. For me, it's a few regular beats, then it seems to skip a beat, and then THUMP. So hard that I feel it in my throat. It's really an annoying feeling. They hooked me up to a holter monitor for 24 hours (still awaiting the results to that), but an in office EKG showed nothing. They are also sending me for an echocardiogram to take a look. I am new to Zoloft (been taking it for a week) and now suddenly the palps have stopped. I also cut out caffeine (well, I am weaning myself off right now, but I have cut back A LOT!). I was having a few yesterday, but last week it was 3 or 4 every minute!!!!
You definitely need to go talk to your doc and have them run some heart tests for you. Actually, looks like you saw your doc? Any update? Are you still having them?